| Model Number |
B1040-060 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of the 4.0x60mm armada 35 balloon dilatation catheter (bdc), the device was noted to have a leak due to air not going all throughout the balloon.When trying to prep the balloon by sucking back on the balloon hub with the syringe, it constantly pulled air into the syringe.Tried multiple times including re-preparation but unsuccessful.Another same size armada 35 balloon was used to complete the procedure.There was no device use or patient involvement.There was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported leak was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other complaints reported from this lot.The investigation was unable to confirm the reported leak during functional testing of the returned unit.It may be possible that there was a faulty connection with the syringe or inflation device, resulting in the continuous air bubbles during preparation; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.